# SDR DALA2015082505202

- Difficulty date: August 1, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON UPPER SKIN AT RT ANTI-FLOAT TAB GEARED TAB AND CONTROL TAB AT RT SIDE.  DUE EXCESSIVE DAMAGE THE RT ANTI-FLOAT TAB, GEARED TAB AND CONTROL TAB AT RT SIDE WERE REPLACED IAW SRM 55-04, P.2.
